MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE
Model Number T4
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the event is currently ongoing.The device was not returned for investigation.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Questionable high elecsys t4 assay results were generated by a cobas 6000 e601 module.The event involved one patient sample.The patient's age was requested, but not provided.The patient's weight was requested, but not provided.The patient is male.The patient's race was requested, but not provided.The patient's ethnicity was requested, but not provided.
 
Additional Manufacturer Narrative
For the pending event, investigation of the patient sample found an interference to streptavidin and an immunoglobulin that reacts with the reagent which affects the sample results.This interference is documented in product labeling for the assay: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.

Brand Name
ELECSYS T4 ASSAY
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key9641140
Report Number1823260-2020-90035
Device Sequence Number14004424
Product Code CDX
UDI-Device Identifier04015630939800
UDI-Public04015630939800
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberT4
Device Catalogue Number07027885190
Device Lot NumberASKU
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date04/16/2020
Patient Sequence Number1